# SDR ASOA20121118089

- Difficulty date: November 18, 2012
- Submitted: November 21, 2012
- Operation: Air carrier
- Aircraft: N17169
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500844
- Aircraft time: 18,508 hours, 11,723 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Holder
- Part number: 12315660401
- Condition: Faulty
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

THE CREW REPORTED SMOKE IN THE COCKPIT COMING FROM F/O'S YOKE CHART HOLDER AND OUT OF THE AIR CONDITIONING UNIT.  MX INSPECTED AND REPLACED THE F/O'S CHART HOLDER.  OPS CHECKED GOOD,  NO DEFECTS NOTED.
